# SDR 07FDEA00791

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,124 hours, 17,452 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD FITTING GREEN PRESSURE PIPE AND BLUE SUCTION PIPE LOOSE IN FEED THROUGH ON LT WING.  REPAIR PERFORMED IAW AI-INSTRUCTION: R572-49184 ISSUE: C  (EA 6-5720-103398).
